The Stacks project

Bibliography entry kresch_geometry

author
Kresch, Andrew
title
On the geometry of Deligne-Mumford stacks
year
2009
publisher
Amer. Math. Soc.
series
Proc. Sympos. Pure Math.
volume
80
pages
259–271

@INCOLLECTION{kresch_geometry,
    AUTHOR = "Kresch, Andrew",
    TITLE = "On the geometry of {D}eligne-{M}umford stacks",
    BOOKTITLE = "Algebraic geometry---{S}eattle 2005. {P}art 1",
    SERIES = "Proc. Sympos. Pure Math.",
    VOLUME = "80",
    PAGES = "259--271",
    PUBLISHER = "Amer. Math. Soc.",
    ADDRESS = "Providence, RI",
    YEAR = "2009"
}

      

This item is referenced in 1 tag:

  • in Subsection 109.5.4: Quotient stacks